Existence of Nontrivial Solutions for Unilaterally Asymptotically Linear Three-Point Boundary Value Problems
Hongyu Li
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
Using fixed point theorems in ordered Banach spaces with the lattice structure, we consider the existence of nontrivial solutions under the condition that the nonlinear term can change sign and study the existence of sign-changing solutions for some second order three-point boundary value problems. Our results improve and generalize on those in the literatures.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/263042.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/263042.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:263042
DOI: 10.1155/2014/263042
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().